# SDR CALA2014100101290

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 22,601 hours, 7,626 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: D

## Discrepancy

ON TAXIWAY ACFT BEHIND US NOTICED SMOKE & FLAME CAME OUT OF ENG 1 NO ENG EXCEEDENCE NOTED.  NR 1 WAS BEING STARTED AT TIME IAW 71-00-00-802-803 INSPECTED INLET & EXHAUST.  RAN ENG NO DEFECTS NOTED NO EXCEEDENCE WHERE ENCOUNTERED.  ACFT OK TO CONTINUE.
